# SDR VNAA2016060700011

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,904 hours, 28,594 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, CREW RECEIVED A STEERING INOP CAUTION MESSAGE. RAN QRH, WOULD NOT RE-ENGAGE, THEY DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, COMPLIED WITH SYSTEM RESET PROCEDURES AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
